RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 1, Pages 82–85 (Mi dan36267)  

GEOPHYSICS

On nonlinear theory of steady flows near a flat shore

Yu. M. Kuftarkov, A. I. Felzenbaum

Sea Gidrophysical Institute Academy of Sciences of UkSSR, Sevastopol

Full text: PDF file (474 kB)

Document Type: Article
UDC: 551.465.5
Presented: L. I. Sedov
Received: 30.04.1970

Citation: Yu. M. Kuftarkov, A. I. Felzenbaum, “On nonlinear theory of steady flows near a flat shore”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 82–85

Citation in format AMSBIB
\Bibitem{KufFel71}
\by Yu.~M.~Kuftarkov, A.~I.~Felzenbaum
\paper On nonlinear theory of steady flows near a flat shore
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 82--85
\mathnet{http://mi.mathnet.ru/dan36267}


Linking options:
  • http://mi.mathnet.ru/eng/dan36267
  • http://mi.mathnet.ru/eng/dan/v199/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019